# SDR USAA20100716SB118

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS SWITCH IS FAULTY.  EMERGENCY LIGHTS ILLUMINATE WHEN SWITCH IS OFF.  MAINTENANCE CLEANED CONTACTS ON SWITCH.  OPERATIONAL CHECK OF LIGHTS GOOD.
